# SDR R61A201602110176

- Difficulty date: February 11, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD SERVICE DOOR INTERIOR SKIN STRUCTURE IS CORRODED.  MAINTENANCE R & R INTERIOR SKIN STRUCTURE IAW SRM 51-41-01, 51-42-03.
